# SDR DXTA200400226

- Difficulty date: January 23, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N785QS
- Make and model: Cessna 650
- Aircraft serial: 6507085
- Aircraft time: 4,760 hours, 3,679 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Rmu
- Part number: 7012100805
- Part serial: 97041742
- Condition: Failed
- Location: Radio Manage
- Part time: 233 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI NR 2 COM NAV DISPLAY WENT BLANK, APPROXIMATELY 5 MIN LATER DISPLAY WENT FULL BRIGHT THEN BEGAN TO SMOKE AND WENT BLANK AGAIN.  AIRCRAFT RETURNED TO BLOCK.  REPLACED RADIO MANAGEMENT UNIT IAW CE-650 MM CHAPTER 23-11-10, SYSTEM OPS CHECKED GOOD.
